# SDR QXEA2024120500304

- Difficulty date: November 26, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,905 hours, 12,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION ON CENTER SHEAR PANEL HARDWARE AT FR 87-88. REMOVED CORROSION FROM CENTER SHEAR PANEL AND HARDWARE AT FR 87-88.
